# SDR CALA2024110400989

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 76,478 hours, 33,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A RPTS BURNING RUBBER ODOR FRM AFT GALLEY AFTER PARKING AT GAT E ADDING PICTURES OF FORM. ADD PERFOMED INSPECTIONS ON APU AND ACTIVATED APU BLEED AIR. RAN AIR PACKS, CHILLERS, AND OVENS. ALL FUNCTION NORMALLY. NO CIRCUIT BREAKERS ARE POPPED. THERE WAS NO OIL FOUND IN APU HOUSING OR COWLING.  CREW WAS ALREADY ABSENT. COULD NOT DUPLICATE ODOR. OK TO CONTINUE.
